# SDR DALA2022080205296

- Difficulty date: July 29, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 81,662 hours, 25,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 5644 DURING PDC FND LEFT TEST 2 BOTTLE PRESSURE LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: R/R SQUIB TEST PANEL IAW B757 AMM 26-21. REPLACED RELAY K10486 PER B757 WDM 25-65-11. R/R EMERGENCY ESCAPE SLIDE INFLATOR PER AMDS WORKCARD. OPS CK GOOD. (9204079)
